# SDR SWAA2019011627868

- Difficulty date: November 29, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5920
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CREASE BEAM CORRODED BETWEEN BS 663 TO BS 685, STR 17R.  R&R CREASE BEAM IAW DWG & SRM.
